# SDR WX0A2025101332596

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 52,026 hours, 25,520 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Condition: Leaking
- Location: Generator
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA'S REPORT DIRTY SOCK SMELL DURING FINAL APPROACH FWD & AFT. FA'S REPORT EYES BURNING & WATERING AS A REACTION. / PERFORMED TC 21-000-002. FOUND OIL LEAK FROM GENERATOR SEAL PLATE. REMOVED AND REPLACED GENERATOR SEAL PLATE IAW AMM 24-23-51-400-001-A. OPS CHECKED AND LEAKED CHECKED GOOD AT THIS TIME. PERFORMED BLEED DUCT DECONTAMINATION IAW AMM 21-00-00-615-802-A. NO SMELLS NOTED AT THIS TIME. THIS CLEARS MDDR 220781. INOP PLACARDS REMOVED. PER TC A32X-21-000-002, TC A32X-21-000-003 REQUIRED WITHIN 10 CALENDAR DAYS. C/W TC 21-000-003.
